# SDR UPS98825823

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D CHECK, LOWER FWD CARGO COMPT STATION 320.000 LONG 33 LEFT TO LONG 32 LEFT, CORRODED BATHTUB FITTING. REMOVED AND FITTING IAW DC8 SRM 51-1-20D.  RECEIVED NEW PART NR 3755822 05N LOCATED AND DRILLED NEW PART IAW DC8 SRM 51-3-2.  REMOVED CORROSION AT STRUT AND HOLES IAW DC8 SRM 51-1-8.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED NEW PART IAW DC8 SRM 51-1-50D.
